MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X30°165SL; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X30°165SL; ARTHROSCOPE
Catalog Number 0502445030
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that scope lens is damaged and has very limited visibility.Image was blurry and had dark shade of tint and wouldn¿t clear up. they swapped scope to a backup and finished case.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that scope lens is damaged and and has very limited visibility.Image was blurry and had dark shade of tint and wouldn¿t clear up. they swapped scope to a backup and finished case.
 
Additional Manufacturer Narrative
Alleged failure: scope lens is damaged and has very limited visibility.Image was blurry and had dark shade of tint and wouldn¿t clear up.They swapped scope to a backup and finished case.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be rough handling during sterilization and/or product transport.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PRECISION IE 4K EYPC ATSC AUCL4X30°165SL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24316492
Report Number0002936485-2026-00081
Device Sequence Number20226921
Product Code HRX
UDI-Device Identifier07613327405927
UDI-Public07613327405927
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502445030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown